Molluscum steroid cream

Hello Pyrrhus - i just read your post and i wanted to share that I seem to have something very similar to you. My allergist/immunologist put me on Protopic (Tacrolimus) - it's an immune response cream similar to a steroid but not a steroid. I've been using it for several years now and my experience is identical to yours. When i use for a few days the dryness and redness go away. I stop and then 1-2 weeks later it comes back horribly. Swelling and cracking under my eyes - cracking around my lips. I just hate it. I do not want to be on the cream any longer either. Have your symptoms ever recurred?

Parents often request treatment for their children and express concern about the infection spreading. However, all techniques are a little painful and there is little convincing evidence for the benefit of treatment, so usually the best management is to await spontaneous resolution. If lesions are very troublesome, consider advising squeezing or piercing after a bath, or cryotherapy. If there is evidence of secondary bacterial infection, a topical antibiotic cream may be required. An emollient or mild steroid cream (such as hydrocortisone 1%) may be helpful if there is surrounding eczema or inflammation.

Molluscum steroid cream

molluscum steroid cream

Media:

molluscum steroid creammolluscum steroid creammolluscum steroid creammolluscum steroid creammolluscum steroid cream

http://buy-steroids.org